# SDR IPXA2016070205317

- Difficulty date: June 14, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,384 hours, 11,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, FUSELAGE EXTERIOR SKIN CORRODED STA 2138-2163, L33R - L35R, CORROSION REPAIRED IAW EA 011-5330-01-A6323, REV IR AND UPS EO MD11-5330-61142-A.
